# SDR DALA2017010400044

- Difficulty date: December 28, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, CABIN RT CUSP WEB STA 458-503 BL54 5R CORROSION MARKED "CORROSION". REPLACED CUSP WEB RT STA 389-503 IAW SRM 51-41-02, 51-41-05. WORK COMPLETED ON OUTSIDE REPAIR NON-ROUTINE CARD 74117-0200-0257.
